# SDR F3LA98161

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Nlg Ww
- Part time: 1,533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED A 7 INCH/8 INCH CRACK IN NOSE WHEEL WELL PRESSURE WEB.  OUTBOARD RT SIDE AFT OF DOWNLOCK VIEWER.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-40-2, FIG 1.  CYCLES:  1,199.  (X)
